| Model Number |
413997 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Lead showed high shock impedance (>150 ohms) upon discharge check.Patient returned to hospital on (b)(6) 2023 and the set screw was tightened which resolved the impedance issue.Lead remains implanted.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.